# SDR RO32004F00001

- Difficulty date: February 28, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N30FT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 271
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: NAS517V32XA
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

39TH SCREW IB OF RIB 20 ON RT WING UPPER FIXED STRUCTURE BOX RIB 13 TO 20 IS CHAFFING ON HYDRAULIC RETURN LINE FOR RT AILERON SERVO.
